Journal : Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
Article : Existence of mild solutions on semi-infinite interval to second order differential equations with nonlocal conditions

Authors :
Anioł, G.
Faculty of Mathematics and Computer Science Adam Mickiewicz University, Jana Matejki 48/49, 60-769 Poznań, Poland, ganiol@amu.edu.pl,
Banaś, J.
Department of Mathematics Technical University of Rzeszów W.Pola 2, 35-959 Rzeszów, piejko@prz.rzeszow.pl,
Bedouhene, F.
Depart.Maths.Faculté Sciences, Université de Tizi-Ouzou, Algérie, morsli@ifrance.com,
Benchohra, M.
Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece, antouyas@cc.uci.gr,
Abstract : In this paper we investigate the existence of mild solutions, on a semi infinite interval, to the second order differential equations in Banach spaces with nonlocal conditions. We shall rely on the theorem of Schauder-Tychonoff.

Keywords : nonlocal condition, mild solution, existence, fixed point, abstract space,
Publishing house : Polskie Towarzystwo Matematyczne
Publication date : 2001
Number : [Z] 41
Page : 41 – 49

Bibliography
:
DOI :
Qute : Anioł, G. ,Banaś, J. ,Bedouhene, F. ,Benchohra, M. ,Benchohra, M. , Existence of mild solutions on semi-infinite interval to second order differential equations with nonlocal conditions. Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae [Z] 41/2001
facebook